Please use this identifier to cite or link to this item: http://hdl.handle.net/11455/74806
標題: Gollman Cascades之快速生成金鑰演算法
作者: 蘇順隆
蔡勻豐
伍麗樵
關鍵字: Gollman cascades亂數產生器;Gollman cascades generator;緩衝期;擬亂序列;一般生成金鑰演算法;Initial transient;Pseudo-random sequence;Conventional algorithm
出版社: 國立中興大學工學院;Airiti Press Inc.
Project: 興大工程學刊, Volume 16, Issue 3, Page(s) 173-178.
URI: http://hdl.handle.net/11455/74806
ISSN: 1017-4397
Appears in Collections:第16卷 第3期
工學院

Show full item record
 

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.